MAUDE Adverse Event Report: LIKO AB LIKORALL 242 S, WHITE; LIFT, PATIENT, NON-AC-POWERED

LIKO AB LIKORALL 242 S, WHITE; LIFT, PATIENT, NON-AC-POWERED
Model Number 3122010
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer alleged the lift¿s motor was nonfunctional after a battery change there was no patient/user injury reported.This report was filed in our complaint handling system as (b)(4).
 
Additional Manufacturer Narrative
Upon inspection, the technician found the emergency stop was disconnected.Likorall overhead lift is intended for use in, health care, intensive care and rehabilitation.Likorall overhead lift is designed for fixed installation and free-standing lift systems.All common lifts and transfers can be performed using likorall overhead lift, for instance between bed/wheelchair, to/from floor, toilet visits, gait training, and together with stretchers.Likorall r2r (room to room) overhead lift enables the patient to be moved between two rail systems in separate rooms.Likorall overhead lift with the es designation is prepared for operation with the wireless handcontrol remote (ir) and in addition, a transfer motor can be connected for motor driven movement along the rail.Likorall s, irc overhead lift is prepared for continuous charging through the railsystem.The field service technician reconnected the connector to resolve the alleged issue.The technician performed functional and visual tests per the service manual to verify the lift functioned as designed.The instruction for use for likorall 242 s (7en120115 rev.14) describes in text and with pictorial illustrations how the mechanical emergency lowering shall be used.It additionally states that the product has an expected service life of 10 years when correctly handled, serviced and periodically inspected in accordance with liko instructions.The periodic inspection manual for overhead lists (3en191001 rev 2) also states the following caution: 5 emergency stop: check that the emergency stop cord is secured properly and have no damage.Activate the emergency stop button.Verify that t holds and locks in the activated position.Although there was no associated injury reported with this event, if the emergency stop button were to become detached and stop functioning during patient transfer it could lead to serious injury or death, therefore hillrom/baxter is conservatively reporting this event.

Brand Name
LIKORALL 242 S, WHITE
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW  975 92
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key20350886
Report Number8030916-2024-00067
Device Sequence Number8053324
Product Code FSA
UDI-Device Identifier00887761979819
UDI-Public010088776197981911220804
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3122010
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Initial Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown